# SDR FDEA202309201624

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE SLAT TRACK #16 INBOARD RIB FOUND CRACK AT STATION XOS   1003.124. CRACKED RIB AT LEFT HAND WING LEADING EDGE SLAT TRACK #16 INBOARD STATION XOS   1003.124 AREA REMOVED AND REPLACED WITH FABRICATED RIB AS PER MD-11 SRM 51-33-01-0G.   RIB FABRICATED BY MACHINING AS PER DOUGLAS DRAWING ARB2850 REVISION G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
